## 14th Annual Northern California Pre-Pharmacy Symposium April 10th, 2021 | University of California, Berkeley

| TIME            | EVENT  | LOCATION  |
|-----------------|--|-----------|
| 9:00-9:25       | REGISTRATION   | ZOOM      |
| 9:25-9:30       | WELCOME  |           |
| 9:30-10:00      | KEYNOTE ADDRESS  | Main Room |
|                 | 10 Minute Break  |           |
| 10:10-10:55     | SESSION 1  |           |
| Choose 1 Option | Infectious Diseases Pharmacy Workshop Dr. Nancy Nguyen, University of the Pacific Thomas J. Long School of Pharmacy and Health Sciences  | Room A    |
|                 | Pharmaceutical Industry Medical Science Liaison Workshop Dr. Aileen Chi, Mirum Pharmaceuticals   | Room B    |
|                 | Vaccines and COVID-19 Crisis Workshop Dr. Mohamed Jalloh, <i>Touro University California College of Pharmacy</i>   | Room C    |
|                 | Pharmacy School Information Workshop University of Southern California School of Pharmacy  | Room D    |
| 11.05.11.50     | 10 Minute Break  |           |
| 11:05-11:50     | SESSION 2 Cannabis User Safety Workshop  |           |
| Choose 1 Option | Dr. Kari L. Franson, <i>University of Southern California School of Pharmacy</i>   | Room A    |
|                 | Geriatric Pharmacy Workshop Dr. Gail Orum, Keck Graduate Institute School of Pharmacy and Health Sciences  | Room B    |
|                 | Pain Management and Opioid Crisis Workshop Dr. Melissa Durham, University of Southern California School of Pharmacy  | Room C    |
|                 | PharmCAS Workshop Cassie Lanier, University of Minnesota College of Pharmacy   | Room D    |
|                 | 10 Minute Break PHARMACY SCHOOL FAIR / NETWORKING LUNCHEON &   |           |
| 12:00-2:05      | PHARMACIST AND PHARMACY STUDENT PANEL  |           |
| 12:00-1:00      | LUNCH SESSION A  |           |
|                 | Pharmacist and Pharmacy Student Panel Workshop  Dr. Elaine Law, Dr. Stephanie Hsia, Karissa Lapuz, Tiffany Dinh  University of the Pacific, UCSF, P1 Touro University, P1 UT Austin – Respectively     | Main Room |
| 1:05-2:05       | LUNCH SESSION B  |           |
|                 | Pharmacist and Pharmacy Student Panel Workshop  Dr. Tung Le, Dr. Art Dominguez, Dr. Saro Arakelians, Julie Trinh, Mehr Virk  Sanofi, Kaiser Permanente, Mini Pharmacy, P3 UCSD, P3 UCSF – Respectively | Main Room |
|                 | 10 Minute Break  |           |
| 2:15-3:00       | SESSION 3  |           |
| Choose 1 Option | Ambulatory Care Workshop Dr. Sharon Wu, University of Washington School of Pharmacy  | Room A    |
|                 | Pharmacy School Information Workshop Cassie Lanier, University of Minnesota College of Pharmacy  | Room B    |
|                 | Pharmacy School Information Workshop University of California, San Francisco School of Pharmacy  | Room C    |
|                 | Pharmacy School Information Workshop University of Washington School of Pharmacy   | Room D    |
| 3:10-3:55       | SESSION 4  |           |
| Choose 1 Option | Oncology Pharmacy Workshop  Dr. Asal Azizoddin, <i>Kaiser Permanente and University of California, Los Angeles</i>   | Room A    |
|                 | Pharmacy School Interview Skills Workshop  Dr. Eric Gupta, Western University of Health Sciences College of Pharmacy   | Room B    |
|                 | Pharmacy School Information Workshop University of Michigan College of Pharmacy  | Room C    |
|                 | Pharmacy School Information Workshop University of California, San Diego Skaggs School of Pharmacy and Pharmaceutical Sciences   | Room D    |
|                 | 10 Minute Break  |           |
| 4:05-4:50       | Kahoot + Raffle  | Main Room |
| 4:50-5:00       | CLOSING  | Main Room |